# SDR MAC020804

- Difficulty date: February 14, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N915FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- Aircraft time: 23,234 hours, 26,578 cycles
- System (JASC): 5751 · Ailerons
- Part: Tee Fitting
- Part number: S57610025204
- Part serial: NA
- Condition: Corroded
- Location: Rt Aileron
- Component: Aileron, Aerosp
- Component part number: S5761015601701
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION LEVEL 2 CORROSION WAS FOUND ON A TEE FITTING INSIDE THE RIGHT WING AILERON.  THE AILERON WAS REPLACED.
